The corona property for bounded analytic functions in some besov spaces

Research output: Contribution to journalArticleResearchpeer-review

12 Citations (Scopus)

Abstract

In this paper, the corona theorem for the algebra of bounded analytic functions in the unit disc which are in the Besov space Bp, 1 < p < ∞, is proved. © 1990 American Mathematical Society.
Original languageEnglish
Pages (from-to)135-140
JournalProceedings of the American Mathematical Society
Volume110
Issue number1
DOIs
Publication statusPublished - 1 Jan 1990

Keywords

  • Besov space
  • Corona theorem

Fingerprint Dive into the research topics of 'The corona property for bounded analytic functions in some besov spaces'. Together they form a unique fingerprint.

  • Cite this